# SDR UALA2010092003494

- Difficulty date: September 18, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 43,161 hours, 11,927 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Condition: Leaking
- Location: Lt Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL LEAK LEFT ENGINE.  REMOVED AND REPLACED MAIN OIL FILTER HOSE AND TUBE. LEAK CHECKS OK.
